Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Prolongation of solutions of measure differential equations and dynamic equations on time scales

Full text
Federson, M. [1] ; Grau, R. [2] ; Mesquita, J. G. [3]
Total Authors: 3
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Campus Sao Carlos, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Norte, Dept Matemat & Estadist, Barranquilla - Colombia
[3] Univ Brasilia, Dept Matemat, Campus Univ Darcy Ribeiro, BR-70910900 Brasilia, DF - Brazil
Total Affiliations: 3
Document type: Journal article
Source: Mathematische Nachrichten; v. 292, n. 1, p. 22-55, JAN 2019.
Web of Science Citations: 2

In this paper, we prove the results on existence and uniqueness of the maximal solutions for measure differential equations, considering more general conditions on functions f and g by using the correspondence between the solutions of these equations and the solutions of generalized ODEs. Moreover, we prove these results for the dynamic equations on time scales, using the correspondence between the solutions of these last equations and the solutions of the measure differential equations. (AU)

FAPESP's process: 13/22050-0 - Generalized ordinary differential equations and applications
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants